head

MATHEMATICAL SCIENCES AND INFORMATICS JOURNAL

head1
head3
head5

Mathematical Sciences and Informatics Journal (MIJ) is a peer-reviewed international journal dedicated to address both applied and theoretical issues in the broad field of Mathematics, Statistics, Actuary, Informatics and Computing. MIJ is initiated by researchers from Faculty of Computer and Mathematical Sciences, UiTM Perak Branch, Tapah Campus in collaboration with other researchers from local and international universities. This journal is published by UiTM Press under the coordination of the Research Management Center (RMC), Universiti Teknologi MARA.

DIGITAL ARCHIVE
All published work in MIJ will be archived in Universiti Teknologi MARA Institutional Repository.

home
home1
online
Online Publication

All accepted papers will be available electronically online. 

Bibliographic Information
eISSN : 2735-0703
Publisher: UiTM Press
Publication frequency : Two times per year
(May/June & November )
Language: English, Malay
double
Double Blind Review

All papers will be reviewed by experienced reviewers locally and internationally.
The timeline for the publication is between two to six months from the submission date.

open
Open Access

MIJ is an open access journal which means all content is freely available without charge to the user or his/her institution.

All the articles published in Vol.1-Issue1, Vol.1-Issue2, Vol.2-Issue1, Vol.2-Issue2 and Vol.3-Issue1 are licensed under a

Creative Commons Attribution-NonCommercial-NoDerivatives 4.0

CC logo

All articles started from Vol.3-Issue2 and onward are copyrighted under the terms of
CreativeCommonsAttribution-ShareAlike4.0.

by-sa-tn
foot

Contact us at:

mijuitmjournal@gmail.com
Faculty of Computer & Mathematical Sciences Universiti Teknologi MARA Perak Branch Tapah Campus 35400 Tapah Road Perak, MALAYSIA.
+605-4067000